# SDR AALA202203077560

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 80,044 hours, 10,370 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR LATCH BROKEN AT 2F1L. **SUPPLEMENTAL REPORT FOR AALA202203047560: RE SECURED LAVATORY 2F1L LATCH TO DOOR HANDLE, OPERATIONS CHECK OK** (CLOSED)
